MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US XTND GLENO ECC D38MM +2MM; DELTA EXTEND IMPLANTS: GLENOSPHERE

DEPUY ORTHOPAEDICS INC US XTND GLENO ECC D38MM +2MM; DELTA EXTEND IMPLANTS: GLENOSPHERE
Model Number 1307-62-038
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised due to bone growth.The patient had heterotopic bone growth that had gown over implants and caused impingement.Doi: (b)(6) 2019, dor: (b)(6) 2021, right shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
XTND GLENO ECC D38MM +2MM
Common Device Name
DELTA EXTEND IMPLANTS: GLENOSPHERE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11891684
Report Number1818910-2021-11350
Device Sequence Number19741138
Product Code PHX
UDI-Device Identifier10603295502432
UDI-Public10603295502432
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K183077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1307-62-038
Device Catalogue Number130762038
Device Lot NumberD19070996
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/10/2021
Supplement Date Received by Manufacturer06/25/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND STAND PE CUP D38 +9MM; DXTEND STAND PE CUP D38 +9MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight61